Getting Down To Basics with Laws

Essential Information Regarding Risperdal Gynecomastia Lawsuits That You Need To Know About

These days, there has been an increase in the number of lawyers and attorneys who are investigating a very rare and interesting case about young boys who were allegedly said to develop male breasts due to their consumption of the antipsychotic drug called as Risperdal. In addition to that, there was an allegation that the company that is manufacturing the said bran of antipyschotic drug failed to give a sufficient and adequate warnings regarding the possible risks that such drug might have and also, they have failed to do proper research the negative effects that it might have.

Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.

Actually, it was said that Risperdal is a kind of drug that has the ability of increasing the level of prolactin that is present in the body and when we say prolactin, we are pertaining to the hormone responsible for the the development of breasts in women. Young males who have been taking prolactin, a hormone that is said to be present the drug Risperdal, may develop male breast, the growth is known for being referred to as gynecomastia by medical professionals and experts in the field of science. As the increase in the level of prolactin increase, the the developmnet of breasts in boys will also become visible which may actually lead them to experience having discharge or pain in their nipples.

There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. A study was actually published in the two thousand and six issue of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, administered to young boys at doses commonly used for treating psychotic symptoms may also cause the increase in the level of prolactin, leading to clinical consequences like gynecomastia.

Tons and tons and cases have been filed against the manufacturer of Risperdal and at least one hundred thirty of the said cases are directed towards the allegation that such drug causes the development of breasts in boys. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. In addition to that, it would be beneficial and advantageous on your side if you decide on getting the assistance and guidance of attorneys whose specialty is related to such cases.